# SDR IXXA0500064S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND TAIL SECTION FUSELAGE EXTERNAL SKIN CRACKED .75 INCH STA 1755.000-L-13 TO L14.  REPAIR ACCOMPLISHED REMOVAL OF FASTENERS WITH THE REPAIR AREA AND EXISTING REPAIR DOUBLER.  REMOVED DAMAGED SECTION.  PERFORMED NDT INSPECTION, CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER, SHINS AND TWO INTERNAL FINGER DOUBLER.  CLEANED TREATED AND PRIMED THE REPAIR PARTS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS ON TAIL SECTION EXTERNAL SKIN USING NEW FASTENERS PER DOUGLAS STRUCTURAL MANUAL, ATI DWG W43-R13 AND FAA FORM 8110-3.
